MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number OM-9000Z
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during surgery using acrobat suv stabilizer system, even when they turned the knob, the arm part was not firmly fixed, so they stopped using it.A different lot of product was prepared and used, and the surgery was completed without incident.There was no impact or damage to the patient.The cardiovascular surgeon who performed the procedure is well-versed in the procedure.There were no procedural delays.
 
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Updated field: b4, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected field: d9.The investigation has been started since the complaint was received, the following contents have been conducted: 1.Device historical record review: the records of the reported lot have been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% mechanical function test during production.They all passed the function test which demonstrate the knob can be tightened and can also tighten the flexlink arm.2.Trend review: in the 12 months from 28-may 2024 to 27-may 2025 (date of event), the occurrence rate for the reported issue is found to be (b)(4) for acrobat suv/om-9000z, which is under anticipated occurrence rate.3.Device evaluation: device was not received for evaluation, so the specific root cause for the reported issue is impossible to define.4.Reviewing historical investigation records, the failure knob difficult/ unable to tighten-arm does not lock happened before and has been investigated.The most probable root cause for the ¿knob difficult/ unable to tighten-arm does not lock¿ and ¿acme nut lead in thread broken¿ is rotating the knob rapidly during customer using, or rotating the knob leaner or too much strength used, which cause acme screw misaligned with the acme nut lead in thread, acme nut lead in thread broken, the broken lead in thread would potential not smoothly engage or even not engage with the acme screw lead in thread during tightening, then the knob could not be tighten, and link arm could not be tightened.The failure mode is addressed in the risk management file and ifu.The device met all product specifications upon leaving the factory.There were no ncrs identified which could cause or contribute to the reported issue.The complaint history review did not identify an adverse trend.There were no consequences or impacts to the patient.It¿s determined that there is no relation between the batch manufacturing process and the reported failure.The trending will be monitored continuously.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22212924
Report Number2242352-2025-0000686
Device Sequence Number8158264
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public(01)00607567900004(10)3000442677(17)261213
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-9000Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000442677
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown